Graef, John and Baliki, Abdessalam and Benchohra, Mouffak (2016) Global existence and stability for second order functional evolution equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (23). pp. 1-10. ISSN 1417-3875
|
Text
p4659.pdf Download (377kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4659.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:48 |
Last Modified: | 21 May 2016 05:48 |
URI: | http://real.mtak.hu/id/eprint/35336 |
Actions (login required)
![]() |
Edit Item |